MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ L; CEMENTED KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ L; CEMENTED KNEE FEMORAL COMPONENT
Catalog Number 02.12.0022L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 october 2018 lot 171804: (b)(4) items manufactured and released on 30 june 2017.Expiration date: 2022-06-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional component revised: gmk-sphere 02.12.0213fl tibial insert fixed sphere flex #2/11 mm l ((b)(4)), lot 144590: (b)(4) items manufactured and released on 26 september 2014.Expiration date: 2019-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a first revision surgery 3 months after primary: the poly was swapped and the patella was resurfaced [complaint (b)(4)].Now, 5 months after primary surgery, a second revision surgery was performed due to pain.The cause of pain is unknown.The surgeon revised the femur and insert.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2+ L
Common Device Name
CEMENTED KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8019264
Report Number3005180920-2018-00847
Device Sequence Number19177611
Product Code JWH
UDI-Device Identifier07630030862472
UDI-Public07630030862472
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2022
Device Catalogue Number02.12.0022L
Device Lot Number171804
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;